Kragujevac Journal of Mathematics Vol. 45 No.1 (2021)

Download full PDF

DOI: 10.46793/KgJMat2101


EDITORIAL BOARD

Sandwich Theorems for Multivalent Analytic Functions Associated with Differential Operator

Author: A. K. WANAS AND A. L. ALINA
DOI: 10.46793/KgJMat2101.007W

Chain Condition and Fundamental Relation on (∆;G)-Sets Derived from Gamma-Semihypergroups

Author: S. OSTADHADI-DEHKORDI
DOI: 10.46793/KgJMat2101.021O

Beurling’s Theorem for the Q-Fourier-Dunkl Transform

Author: E. M. LOUALID, A. ACHAK AND R. DAHER
DOI: 10.46793/KgJMat2101.039L

$\rho$-Attractive Elements in Modular Function Spaces

Author: H. IQBAL, M. ABBAS AND S. H. KHAN
DOI: 10.46793/KgJMat2101.047I

On Perfect Co-Annihilating-Ideal Graph of a Commutative Artinian Ring

Author: S. M. S. MIRGHADIM, M. J. NIKMEHR AND R. NIKANDISH
DOI: 10.46793/KgJMat2101.063M

Some Identities in Rings and Near-Rings with Derivations

Author: A. BOUA
DOI: 10.46793/KgJMat2101.075B

Triangular System of Higher Order Singular Fractional Differential Equations

Author: A. TAIEB AND Z. DAHMANI
DOI: 10.46793/KgJMat2101.081T

On $\lambda$-Pseudo Bi-Starlike Functions with Respect to Symmetric Points Associated to Shell-Like Curves

Author: G. MURUGUSUNDARAMOORTHY, K. VIJAYA AND H. ÖZLEM GüNEY
DOI: 10.46793/KgJMat2101.103M

Hermite-Hadamard type inequalities for operator geometrically convex functions II

Author: A. TAGHAVI, V. DARVISH AND T. AZIMI ROUSHAN
DOI: 10.46793/KgJMat2101.115T

A Note on Probability Convergence Defined by Unbounded Modulus Function and $\alpha\beta$-Statistical Convergence

Author: S. SOM
DOI: 10.46793/KgJMat2101.127S

The Reciprocal Complementary Wiener Number of Graph Operations

Author: R. NASIRI, A. NAKHAEI AND A. R. SHOJAEIFARD
DOI: 10.46793/KgJMat2101.139N

Extended Convergence of a Two-Step-Secant-Type Method Under a Restricted Convergence Domain

Author: I. K. ARGYROS AND S. GEORGE
DOI: 10.46793/KgJMat2101.155A